# SDR 05FDEA01222

- Difficulty date: May 6, 2005
- Submitted: May 23, 2005
- Operation: Air carrier
- Aircraft: N264FE
- Make and model: Boeing 727-200
- Aircraft serial: 21626
- Aircraft time: 48,299 hours, 28,901 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Hinge Fitting
- Condition: Gouged
- Location: Krueger Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE IN THE NR 6 K-FLAP CENTER HINGE FITTING COMMON TO L/E FIXED.  REPLACED NR 6 K-FLAP CENTER HINGE FITTING PER SRM 51-30-2.
